# SDR DALA2025081105988

- Difficulty date: August 6, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 64,161 hours, 46,222 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Cover
- Condition: Unsecure
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9500 ROW 19C & 19D EMERGENCY BATTERY COVER LOOSE. CORECTIVE ACTION: RE-SECURED AS REQUIRED (7813580)
